# SDR SWAA2022111759823

- Difficulty date: October 13, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 66,340 hours, 34,395 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY AFT DOOR SHIELD AT RBL 24 BS 480+18; BS 500+14. / [01] CORROSION ON FORWARD CARGO BAY AFT DOOR SHIELD LOCATED BTW BS 492.4 - BS 500A FOUND TO BE OUT OF LIMIT DUE TO NO ALLOWABLE DAMAGE ON SRM PARTS WILL BE REPAIRED BY REPLACEMENT IAW SRM 51-10-02-0G-0 PARG.9.C.;[02] RECEIVED SHIELD ASSY. P/N 143A8126-31; LOT. 1492239-1. LOCATED AND DRILLED NEW PART BTW BS 492.4 - BS 500A IAW SRM 51-40-05 AND DWG# 143A0080;[03] ALL MAINTENANCE ACTION ARE COMPLETE REQUEST FINAL BUY OFF.;[04] VERIFIED CORRECTIVE ACTION ITEM 1-2. PHOTO ATTACHED. OUT OF LIMITS. MEASUREMENT FIELD UPDATE FOR PHOTO/LEVEL 2 POTENTIAL NEEDED BY AMT.;[05] VERIFIED MEASUREMENT TABLE AND CORRECTIVE ACTION 3.;[06] ALL MAINTENANCE ACTION ARE COMPLETE REQUEST FINAL BUY OFF.;[07] VERIFIED TASK COMPLETE.
